# SDR MWEA050132

- Difficulty date: December 2, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- Aircraft time: 57,352 hours, 19,887 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Relay
- Part number: R2192
- Condition: Inoperative
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT AIR CONDITIONING TEMPERATURE LOW LIGHT FOLLOWED BY THE RIGHT ICE PROTECTION.  REMOVED AND REPLACED RELAY.
